Cite This Item

Copy Citation

MLA
“FORMS WITH RATIONAL COEFFICIENTS.” The Arithmetic Theory of Quadratic Forms, by BURTON W. JONES, 1st ed., vol. 10, Mathematical Association of America, 1950, pp. 56–81, www.jstor.org/stable/10.4169/j.ctt5hh98f.6. Accessed 30 July 2021.
APA
JONES, B. (1950). FORMS WITH RATIONAL COEFFICIENTS. In The Arithmetic Theory of Quadratic Forms (pp. 56-81). Mathematical Association of America. Retrieved July 30, 2021, from http://www.jstor.org/stable/10.4169/j.ctt5hh98f.6
CHICAGO
JONES, BURTON W. "FORMS WITH RATIONAL COEFFICIENTS." In The Arithmetic Theory of Quadratic Forms, 56-81. Mathematical Association of America, 1950. Accessed July 30, 2021. http://www.jstor.org/stable/10.4169/j.ctt5hh98f.6.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.